# SDR AALA201811219013

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 22,493 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISED EXIT SIGN MISSING ON ROW 15 ABC. CHANGED L1189 LEFT HAND AFT EMERGENCY LIGHT EXIT ASSEMBLY IAW AMM 33-51-00. OPS CHECKED GOOD.
